Electron. J. Diff. Eqns., Vol. 2004(2004), No. 27, pp. 1-13.

A radially symmetric anti-maximum principle and applications to fishery management models

Junping Shi

For a boundary-value problem of an ordinary differential equation, we prove that the anti-maximum principle holds when the forcing term satisfies an integral inequality. As applications, we consider linear and nonlinear models arising from fishery management problems.

Submitted December 16, 2003. Published February 25, 2004.
Math Subject Classifications: 34B05, 34B24, 92D25.
Key Words: Anti-maximum principle, Sturm-Liouville comparison lemma, nonlinear boundary value problem.

Show me the PDF file (250K), TEX file, and other files for this article.

Junping Shi
Department of Mathematics
College of William and Mary
Williamsburg, VA 23185, USA
and Department of Mathematics, Harbin Normal University
Harbin, Heilongjiang, China
email: shij@math.wm.edu

Return to the EJDE web page